# SDR CA100805013

- Difficulty date: July 31, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 12,360 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642042
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 9 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, THE AIRCRAFT EXPERIENCED A LOSS OF ENGINE OIL PRESSURE INDICATION. IT SHOULD BE NOTED THAT THERE IS A SECONDARY ENGINE OIL PRESSURE WARNING LIGHT SO THE AIRCRAFT WAS ABLE TO CONTINUE ITS FLIGHT I.A.W. THE APPROVED FLIGHT MANUAL.  AFTER INVESTIGATING POSSIBLE CAUSES WE HAVE COME TO THE CONCLUSION THAT THE ABOVE REFERENCED OIL PRESSURE TRANSDUCER IS THE CAUSE OF THE PROBLEM. IN ADDITION WE HAVE GONE BACK IN OUR RECORDS TO DISCOVER THAT THIS UNIT TYPE HAS BEEN THE SUBJECT OF REPETITIVE PREMATURE FAILURE.  WE HAVE RECORDS SHOWING FAILURE OF THIS PART NUMBER (DIFFERENT UNITS) AT 9.2 HRS./2.4 HRS./34.4 HRS./45.5 HRS. TSN.  THE TOTAL FAILURE OF THIS TRANSDUCER SEEMS TO BE PRECEDED BY INTERMITTENT OPERATION. IT CAN BE NOTED THAT THE UNSERVICEABLE UNITS SHOW ZERO RESISTANCE BETWEEN POLES IN ALL DEAD-WEIGHTED OIL PRESSURE CONDITIONS. A SERVICEABLE UNIT HAS AN INTERNAL RESISTANCE OF APPROX. 1.4 OHMS THAT WILL REDUCE IN DIRECT PROPORTION TO SUPPLIED OIL PRESSURE.
